MathSciNet Relay Station
MathSciNet bibliographic data
MR375229 (51 #11425) 54D20 (54E20)
Atkins, J. M.; Gittings, R. F. $\theta $-refinability and local properties. Proc. Amer. Math. Soc. 50 (1975), 405–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement